U.S. doctors online nowAsk doctors free
Canada
A 52-year-old female asked:

All my blood counts are very very low could interferon be the cause?

1 doctor answer1 doctor weighed in
Dr. Christian Schultheis
Hematology and Oncology 25 years experience
Yes: Inteferon causes low blood counts, specifically the white count. When someone is on that medication, the CBC should be monitored and the drug dose adjusted if needed. Need to be sure no other causes but notorious to do this. Hope this helps.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 48-year-old member asked:
How can one deal with the side effects of interferon?
1 doctor answer1 doctor weighed in
A 38-year-old member asked:
How do the interferons protect the body against viruses?
2 doctor answers5 doctors weighed in
A 24-year-old member asked:
How do I know if the interferon is working in treating hepatitis?
2 doctor answers3 doctors weighed in
A 32-year-old member asked:
Do you know what is the different between interferon gamma with interferon gamma 1b?
1 doctor answer1 doctor weighed in
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.